Non-normal very ample polytopes-constructions and examples

Lason, Michael; Michałek, Mateusz (2017). Non-normal very ample polytopes-constructions and examples. Experimental mathematics, 26(2), pp. 130-137. Taylor & Francis 10.1080/10586458.2015.1128370

[img] Text
17 Non-normal very ample polytopes constructions and examples.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (587kB) | Request a copy

We answer several questions posed by Beck, Cox, Delgado, Gubeladze, Haase, Hibi, Higashitani, and Maclagan in [Cox et al. 14, Question 3.5 (1),(2), Question 3.6], [Beck et al. 15, Conjecture 3.5(a),(b)], and [Hasse et al. 07, Open question 3 (a),(b) p. 2310, Question p. 2316] by constructing a new family of nonnormal very ample polytopes. These polytopes are certain segmental fibrations of unimodular graph polytopes, we explicitly compute their invariants – Hilbert function, Ehrhart polynomial, and gap vector.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Lason, Michael

Subjects:

500 Science > 510 Mathematics

ISSN:

1058-6458

Publisher:

Taylor & Francis

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 16:10

Last Modified:

25 Oct 2019 17:27

Publisher DOI:

10.1080/10586458.2015.1128370

BORIS DOI:

10.7892/boris.109148

URI:

https://boris.unibe.ch/id/eprint/109148

Actions (login required)

Edit item Edit item
Provide Feedback